# SDR ASOA201102164

- Difficulty date: November 11, 2011
- Submitted: November 15, 2011
- Operation: Air carrier
- Aircraft: N931EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8015
- Aircraft time: 15,354 hours, 14,148 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT COVER ON PAX DOOR MISSING.  REPLACED COVER. OPS CHECKED GOOD IAW 33-51-21.
